MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Hyperglycemia (1905); Complaint, Ill-Defined (2331)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that customer were experiencing high blood glucose.Blood glucose level at the time of the incident was 300 to 400 mg/dl and 218 mg/dl.Customer stated they was hospitalized for non-diabetes reason.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with manual injection and insulin pen.Customer stated they did not contact their health care professional regarding high blood glucose.Customer was neither in emergency room nor admitted into hospital.Based on customer report customer did allege insulin pump was under delivering.Customer stated auto mode feature was not active at the time of incident.Customer stated insulin pump had insulin flow block alarm and crack to retainer ring.Customer stated reservoir was able to lock in place.The insulin pump will not and reservoir will be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10394600
Report Number2032227-2020-161343
Device Sequence Number19524881
Product Code FRN
UDI-Device Identifier20763000273358
UDI-Public(01)20763000273358(17)230324(10)HG4777V
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/24/2023
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG4777V
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED INF SET.
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight128